# SDR UALA2010071202485

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 45,989 hours, 5,614 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2100
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'BAT DISCH MAIN' EICAS MSG DISPLAYED.  BATTERY OUT OF TOLERANCE. REPLACED MAIN BATTERY, SYS CHECKS GOOD.
